# SDR DALA2016031501948

- Difficulty date: March 14, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 4 RT BS 1437 AT AFT ACC COMPARTMENT.   LONGERON WAS REPAIRED IAW SRM 53-02 FIG 1, 51-30-5, 51-10-3 PAR 21 AND 14  51-10-4.
